×

Generic bifurcation of steady-state solutions. (English) Zbl 0488.58015


MSC:

37G99 Local and nonlocal bifurcation theory for dynamical systems
57R45 Singularities of differentiable mappings in differential topology
35K20 Initial-boundary value problems for second-order parabolic equations
35B32 Bifurcations in context of PDEs
PDF BibTeX XML Cite
Full Text: DOI Link

References:

[1] {\scP. Brunovsky and S.-N. Chow}, Generic properties of stationary state solutions of reaction-diffusion equations, preprint. · Zbl 0544.34019
[2] Chow, S.-N; Mallet-Paret, J, Integral averaging and bifurcation, J. differential equations, 26, 112-159, (1977) · Zbl 0367.34033
[3] Smoller, J; Tromba, A; Wasserman, A, Nondegenerate solutions of boundary-value problems, Nonlinear anal., 7, 207-215, (1980) · Zbl 0429.34024
[4] Smoller, J; Wasserman, A, Global bifurcation of steady-state solutions, J. differential equations, 39, 269-290, (1981) · Zbl 0425.34028
[5] Smoller, J, Shock waves and reaction diffusion equations, (1983), Springer-Verlag New York/Berlin · Zbl 0508.35002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.